Until now, the only noticeable difference is that I haven't had a period, only very occasional spotting. In recent months I have experienced all menstrual symptoms, moodiness, breast tenderness, cramps, regular heavy spotting (not quite a full period, but regular enough to feel like one) and extreme skin reactions, pimply rash all over my face and upper back - I have never had skin problems even on the pill before kids. Could my mirena be losing its effectiveness? Why symptoms now after 3 years hassle free? Any advice?
I'm sure the Mirena isn't losing its effectiveness. However, a lot of people seem to have bleeding/periods towards the end of the 5 years. If you are concerned please discuss this with your doctor.
The link below has reviews which you may find useful.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 2 answers
Posted 21 May 2015 • 1 answer
Posted 7 Oct 2015 • 1 answer
I have had my mirena in for one year now and suddenly around the time Im suppose to get my period i?
Posted 4 Nov 2015 • 1 answer
Posted 27 Aug 2017 • 1 answer